Doctor insights on:
Anesthesia And Vomitting
None : There are none that specifically cause headache and nausea. Some people are more sensitive to the effects of different medications. In general volatile agents (gas) can cause more nausea than intravenous medications. Some people can develop headaches with volatile agents, but others can get headaches with other medications ...Read more
All of them can: Headache and nausea are common side effects of general anesthesia. They are both patient and surgery dependent. For example, young females, non smokers with a history of motion sickness are likely to experience nausea after anesthesia. Surgery on the eye and head often triggers nausea and headache. For coffee drinkers headache may be due to caffeine withdrawal. Speak to your anesthesiologist. ...Read more
Does methohexital for anethesthesia during surgery cause significant nausea and vomiting like other anesthetics?
I'm having IV sedation and nitrous oxide for my wisdom teeth extraction, will i be awake and aware of all that's going on?
Minimal: Everyone reacts differently to medications whether taken by mouth, inhaled, or by iv. Iv sedation and nitrous is a fairly common technique. Although you are receiving nitrous oxide and IV meds, the depth of sedation can vary depending on your metabolism as well as the concentration of nitrous administered and the amount of IV meds you receive. Most patients have very little recall. ...Read moreSee 2 more doctor answers
Feeling drowsy and tired, intense pain in throat, along with nausea, and fever, very dehydrated mouth. What can be done?
Constant pain and nausea in stomach with intermittent diarrhea and vomitting 2mt . Pain to eat or drink w/o pain until after 8 pm still with diarrhea.
NORMAL: It's kind of like having a "charlie horse" after doing an exercise you are not used to.... Hope this helps! Dr z ...Read more
Please see someone: There is lots to talk about and a good exam necessary. ...Read more
Have extreme pain in upper stomach under rib cage, vomiting and diarrhea, has been 12 hs, still vomiting and pain and diarrhea, what can do to relieve?
Hard to say: With vomiting and diarrhea it's important to stay hydrated. Additionally the source needs to be identified. Viral gastroenteritis or some food poisoning treatment is supportive care. However if there is another cause such as infectious (bacterial or parasitic) or inflammatory then there are other treatment options. I would recommend a visit to ER or urgent care. ...Read more
Vomiting bright red and dark red, sometimes coffee grounds, in hospital for 2 days still npo and still vomiting with chest pain and abdominal pain?
Vomiting blood: They need an endoscopy. Could be ulcer ,gastritis with or without h pylori, stomach CA, Mallory Weiss tear from vomiting, varices from cirrhosis, rarely Z-E , pancreatitis complicating the gastritis. Check lipase, amylase. The chest pain could be reflux/ gastritis or if risk factors cardiac complicating this serious situation. Check troponin,/ EKG. A gastroenterologist should be involved. ...Read more
Bad stomach pain, puking, diarrhea, (puking and diarrhea stopped today) pain still there with trouble breathing. Should I go back to hospital? Pain ^
Pain: Yes, you should go to the nearest Emergency facility - they will carefully look after you. PS: Please have someone take you there. ...Read more
Shane had been having severe abdominal pain and lots of vomiting. Food seems to trigger the episodes. Sometimes he needs hospitalised for days/ dehydr?
See a doctor: I recommend seeing a doctor as soon as possible. ...Read more
Anesthesia: Typical medications used for anesthesia induce nausea and vomiting. They can also make you feel unsteady. These are typically much improved vs. Resolved by 24 hours. Beyond then, these symptoms can be related to narcotic pain medications. Your particular situation may or may not be consistent with this. Contact your doctor regarding this if you are unsure. ...Read more
Muscle pull?: The most common cause of this in this circumstance would be a pulled muscle in you chest wall. There are other things that could happen that are more serious but rare. If you are having severe pain, fever, shortness of breath, or other persisting symptoms I would recommend to see a doctor. ...Read more
6 hours of abdominal cramping
Soft stools not quite diarrhea and now light dizziness and vomiting?
See your physician: could be many things, but with 6 hours of cramping , would suggest you see your physician or go to the ER ...Read more
Severe abdominal pain, vomiting, dizziness, and lethargic and needing ER care to get rehydrated and rid of pain during monthly cycle, what could it be?
Slightly unusual: There is a possibility that you have pelvic endometriosis. Endometriosis can affect bowel function, and certainly causes severe menstrual pain. Ask your ob/gyn md to do a laparoscopy to look for endometriosis or take a medication called depo-lupron, which will stop your periods completely to see if your symptoms resolve while taking this drug. ...Read moreSee 1 more doctor answer
Woke with pain 12+ hours ago. Upper abdomin is hard and very painful. Vomitting and diarrhea. Can't get comfortable. More of a pressure pain.
Fever all night and day, vomiting, intense back and stomach pain, dizziness, and i'm unable to control my bladder. I'm 17 and i never get fevers.
Needs to be checked: With these symptoms at your age of 17, it needs to be checked by your doctor to find the cause and appropriate treatment. ...Read more
- Talk to a doctor live online for free
- Vomiting after general anesthesia
- How to stop anxiety and vomiting after general anesthesia?
- I vomit and get very nauseous after anesthesia
- Ask a doctor a question free online
- Anesthesia for hysterectomy
- Talk to a gastroenterologist online